Differential evolution algorithm of solving an inverse problem for the spatial Solow mathematical model Научная публикация
Журнал |
Journal of Inverse and Ill-Posed Problems
ISSN: 0928-0219 , E-ISSN: 1569-3945 |
||||||||||
---|---|---|---|---|---|---|---|---|---|---|---|
Вых. Данные | Год: 2020, Том: 28, Номер: 5, Страницы: 761-774 Страниц : 14 DOI: 10.1515/jiip-2020-0108 | ||||||||||
Авторы |
|
||||||||||
Организации |
|
Библиографическая ссылка:
Kabanikhin S.
, Krivorotko O.
, Bektemessov Z.
, Bektemessov M.
, Zhang S.
Differential evolution algorithm of solving an inverse problem for the spatial Solow mathematical model
Journal of Inverse and Ill-Posed Problems. 2020. V.28. N5. P.761-774. DOI: 10.1515/jiip-2020-0108 WOS Scopus OpenAlex
Differential evolution algorithm of solving an inverse problem for the spatial Solow mathematical model
Journal of Inverse and Ill-Posed Problems. 2020. V.28. N5. P.761-774. DOI: 10.1515/jiip-2020-0108 WOS Scopus OpenAlex
Идентификаторы БД:
Web of science: | WOS:000585093500013 |
Scopus: | 2-s2.0-85092353664 |
OpenAlex: | W3084407111 |